About the Journal

Jurnal Bisnis Manajemen & Informatika (JBMI) published by the Department of Management, Faculty of Economics and Business, Hasanuddin University.

ISSN 0216-4132 (Print)

ISSN 2579-7204 (Online)


It is our immense pleasure to invite you to submit your manuscript in JBMI which published thrice a year (in February, June, and October).

For paper submission and more information, please contact the editorial team.


JBMI is indexed by:

Widyatama Peringkat 1 Perguruan Tinggi Swasta Penelitian dan Jurnal SINTA  RISTEKDIKTI - Universitas Widyatama

Garuda - Garba Rujukan Digital

Abstracting / Indexing - Textile & Leather Review


Current Issue

Vol. 18 No. 3 (2022): JBMI
JBMI Vol 18 No. 3, Februari 2022    
Published: 2022-02-24


View All Issues